MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELEKTROCHIRURGIEGERÄT "ESG-150"; DEVICE ELECTROSURGICAL GENERATOR ESG-150

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELEKTROCHIRURGIEGERÄT "ESG-150"; DEVICE ELECTROSURGICAL GENERATOR ESG-150
Model Number WA90150W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the electrosurgical generator esg-150 had the foot pedal not make contact with the generator.The issue was found during preparation for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned and the evaluation found that the motherboard had insufficient contact with the board and the electronic component.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the reported faulty foot switch activation issue was determined to be due to a faulty mother board/circuit board.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 3003724334.

Brand Name
ELEKTROCHIRURGIEGERÄT "ESG-150"
Common Device Name
DEVICE ELECTROSURGICAL GENERATOR ESG-150
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18754339
Report Number9610773-2024-00497
Device Sequence Number3740695
Product Code GEI
UDI-Device Identifier04042761085793
UDI-Public04042761085793
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K182587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA90150W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer02/29/2024
07/12/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/12/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown